Annalisa Malusa
Annalisa Malusa
Permanent researcher of Mathematical Analysis, "La Sapienza" University of Rome
Verified email at mat.uniroma1.it
Title
Cited by
Cited by
Year
Renormalized solutions of elliptic equations with general measure data
G Dal Maso, F Murat, L Orsina, A Prignet
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 28 (4), 741-808, 1999
5511999
Some properties of reachable solutions of nonlinear elliptic equations with measure data
G Dal Maso, A Malusa
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 25 (1-2 …, 1997
511997
The distance function from the boundary in a Minkowski space
G Crasta, A Malusa
Transactions of the American Mathematical Society 359 (12), 5725-5759, 2007
462007
A new proof of the stability of renormalized solutions to elliptic equations with measure data
A Malusa
Asymptotic Analysis 43 (1, 2), 111-129, 2005
312005
On the relaxed formulation of some shape optimization problems
G Buttazzo, G Dal Maso, A Garroni, A Malusa
301997
Approximation of relaxed Dirichlet problems by boundary value problems in perforated domains
G Dal Maso, A Malusa
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 125 (1 …, 1995
271995
Stability of renormalized solutions of elliptic equations with measure data
A Malusa, A Prignet
Atti Semin. Mat. Fis. Univ. Modena Reggio Emilia 52 (1), 151-168, 2004
242004
Existence results for noncoercive variational problems
G Crasta, A Malusa
SIAM journal on control and optimization 34 (6), 2064-2076, 1996
181996
Existence and regularity results for relaxed Dirichlet problems with measure data
A Malusa, L Orsina
Annali di Matematica Pura ed Applicata 170 (1), 57-87, 1996
131996
Euler-Lagrange inclusions and existence of minimizers for a class of non-coercive variational problems
G Crasta, A Malusa
Journal of Convex Analysis 7 (1), 167-182, 2000
112000
Renormalized solutions to elliptic equations with measure data in unbounded domains
A Malusa, MM Porzio
Nonlinear Analysis: Theory, Methods & Applications 67 (8), 2370-2389, 2007
102007
Nonconvex minimization problems for functionals defined on vector valued functions
G Crasta, A Malusa
Journal of mathematical analysis and applications 254 (2), 538-557, 2001
92001
On a system of partial differential equations of Monge-Kantorovich type
G Crasta, A Malusa
Journal of Differential Equations 235 (2), 484-509, 2007
8*2007
Approximation of relaxed Dirichlet problems
A Braides, A Malusa
Calculus of variations, homogenization and continuum mechanics, Ser. Adv …, 1993
81993
On the Finsler metrics obtained as limit of chessboard structures
MAGCA Malusa
Journal: Adv. Calc. Var 2, 321-360, 0
8*
A nonhomogeneous boundary value problem in mass transfer theory
G Crasta, A Malusa
Calculus of Variations and Partial Differential Equations 44 (1), 61-80, 2012
72012
A variational approach to the macroscopic electrodynamics of anisotropic hard superconductors
G Crasta, A Malusa
Archive for rational mechanics and analysis 192 (1), 87-115, 2009
62009
A sharp uniqueness result for a class of variational problems solved by a distance function
G Crasta, A Malusa
Journal of Differential Equations 243 (2), 427-447, 2007
62007
Pairings between bounded divergence-measure vector fields and BV functions
G Crasta, V De Cicco, A Malusa
Advances in Calculus of Variations 1 (ahead-of-print), 2020
42020
Geometric constraints on the domain for a class of minimum problems
G Crasta, A Malusa
ESAIM: Control, Optimisation and Calculus of Variations 9, 125-133, 2003
42003
The system can't perform the operation now. Try again later.
Articles 1–20